MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. ALUMINUM SWIVEL ADAPTER; HEAD POSITIONING

MIZUHO ORTHOPEDIC SYSTEMS, INC. ALUMINUM SWIVEL ADAPTER; HEAD POSITIONING
Model Number 5979-323
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 06/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the aluminum swivel adaptor ball joint of the cervical management base unit failed during surgery, allowing the patient's head to move, possibly causing injury.The patient complained of pain and numbness after surgery and was re-hospitalized.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Verify little information was provided and the device was not made available for inspection.Unable to identify the cause of the problem.Device is over 10 years old.

Brand Name
ALUMINUM SWIVEL ADAPTER
Common Device Name
HEAD POSITIONING
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city CA 94587 1234
MDR Report Key10159320
Report Number2921578-2020-00019
Device Sequence Number3852214
Product Code JEA
UDI-Device Identifier00842430113888
UDI-Public00842430113888
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5979-323
Device Catalogue Number5979-323
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2020
Supplement Date Received by Manufacturer06/07/2020
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;